An estimate, uniform over the whole line $\mathbf R$, for the deviation of an expanded function from its spectral expansion corresponding to the Schrödinger operator with a bounded and measurable potential
Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1649-1657
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_10_a6,
author = {V. A. Il'in and I. Antoniou},
title = {An estimate, uniform over the whole line $\mathbf R$, for the deviation of an expanded function from its spectral expansion corresponding to the {Schr\"odinger} operator with a bounded and measurable potential},
journal = {Differencialʹnye uravneni\^a},
pages = {1649--1657},
year = {1995},
volume = {31},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_10_a6/}
}
TY - JOUR AU - V. A. Il'in AU - I. Antoniou TI - An estimate, uniform over the whole line $\mathbf R$, for the deviation of an expanded function from its spectral expansion corresponding to the Schrödinger operator with a bounded and measurable potential JO - Differencialʹnye uravneniâ PY - 1995 SP - 1649 EP - 1657 VL - 31 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_10_a6/ LA - ru ID - DE_1995_31_10_a6 ER -
%0 Journal Article %A V. A. Il'in %A I. Antoniou %T An estimate, uniform over the whole line $\mathbf R$, for the deviation of an expanded function from its spectral expansion corresponding to the Schrödinger operator with a bounded and measurable potential %J Differencialʹnye uravneniâ %D 1995 %P 1649-1657 %V 31 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1995_31_10_a6/ %G ru %F DE_1995_31_10_a6
V. A. Il'in; I. Antoniou. An estimate, uniform over the whole line $\mathbf R$, for the deviation of an expanded function from its spectral expansion corresponding to the Schrödinger operator with a bounded and measurable potential. Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1649-1657. http://geodesic.mathdoc.fr/item/DE_1995_31_10_a6/